# SDR MZZA99234

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622DH
- Make and model: Boeing 727264
- Aircraft serial: 20896
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING HALF D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A CRACK WAS FOUND ON RIGHT OUTER WING IN SPAR UPPER STRINGER S-9 AT WS 656.5.  THE CRACKED STRINGER WAS REPAIRED PER B727 SB 727-57A159R5.  (M)
